Jump to content

potsgirl

SUPPORTER
  • Content Count

    2,087
  • Joined

  • Last visited

Everything posted by potsgirl

  1. Hello Everyone! I used to participate and was a moderator for this forum, but got extremely ill and left the site for awhile. Still very ill, but I wanted to get back in contact with the forum and all of it's wonderful members. It's great to be back, and I'll write more later as I have to leave for a doctor's appointment - of course! Cheers, Jana

  2. I fit the tall and thin mold. I'm currently 5' 8" and weigh between 110-114. I was 105 just a few months ago. I feel like I'm eating enough, and I feel full, but can't seem to gain any weight, and that's without much exercise. I've had to cut down on my work-outs because I've been in a "low" place lately and am too fatigued to exercise much. It's very frustrating. My PCP told me three weeks ago that if I didn't put more weight on, I needed to go to an eating disorder clinic...I did go to one once about 25 years ago, but haven't shaken all of my anorexic habits. That would be any interesting qu
  3. Thanks to those who replied...Any please feel free to still answer. We're trying to figure out my almost 20-pound weight loss over a month.
  4. I had a hard time answering question 3 because some of the activities I now avoid, and some don't bother me as much so I still do them. Good poll, though.
  5. Hi Azmusiclover, As you can tell, there are several of us in the Phoenix area. We really should set up a meeting sometime so we can all get together and meet. I've met Issie (wonderful woman) so far, and would love to meet more of you. I'm in Tucson, and my next appointment with Dr. Goodman (great doc!) is on Tuesday, October 9th. I'm sure we'll spend a night or two in a hotel up there, so if anyone's available...let's plan something!
  6. I had a job I loved being an archaeologist for the Hualapai Tribe along the Colorado River/Grand Canyon but gradually started to get sicker, and found out I had dilated cardiomyopathy and congestive heart failure from the doctors at the Mayo Clinic in AZ. I moved down to Tucson to be with my fiance and worked for the county as an archaeologist, where it was mainly a desk job, clearing earth-moving jobs before the county would start work on a particular project. I made it there for a little over a year, and then had to quit completely after I was diagnosed with severe autonomic neuropathy/ortho
  7. I'm like you, ipad. Midodrine is no longer working very well for me, and I had tried Florinef three times before with nasty side effects. But, there was nothing else to really try to improve my symptoms, so I decided to try it again. I took 1/2 .1 Florinef, and had nauseous, an almost immediate bad headache, heartburn, and was jittery and felt like I had the flu. Targs66, like you, I've had it with the Florinef. Hope you're feeling better soon, ipad. I took my dose yesterday, and this morning am still feeling the effects. I think it'll take another day or two to get the drug out of your system
  8. Thanks for the replies, E Soskis and Relax86! And to the poster who emailed me. I'm really interested in the weight loss aspect of Midodrine, please, if more people could answer...
  9. I agree with Mom to Guiliana, that everyone is different and that as long as your HR increases by at least 30 bpm when you stand, that's technically the diagnosis for POTS. Mayo believes that the definition also includes a BP that stays about the same, or within 10 to 15 points higher when you stand. I've been diagnosed with 'severe autonomic dysfunction' (among other things) because my HR goes up by 30 to 65 points, but my BP drops into the 70s and low 80s when I stand.
  10. I can't tolerate any extremes in weather at all. If I could only find a place where it was 78 degrees with a mild breeze blowing, I'd be sooo happy! Iowa in the fall and spring...But I'm here in Tucson, where I try to stay indoors from April thru September!
  11. I was happy to see that you added Vulvodynia/pelvic pain to your list!
  12. Hello Everyone~ I've been having a lot of problems with my Midodrine, becoming tolerant of my dosages fairly quickly. I went from 5 mg to 22.5 - 25 mg in about 6 months. My doctor doesn't want me above 15 mg, but I can't function without the drug. It's a Catch-22 situation. I have also lost about 15 pounds after taking this medication, and am now dangerously thin. Northera, the drug that Chelsea Labs was trying to put on the market in place of Midodrine, has not yet been approved by the FDA, and it looks like another major drug company is buying them out and will hopefully get Northera approve
  13. Oops - sorry, forgot to add that I also take 1 mg of Klonopin and 75 mg of Trazodone every night, like McBlonde. I answered 'yes' to every answer on the last question, they all seemed similar to me.
  14. I've found that if I nap I don't sleep well at night, even though I feel really fatigued all day long. I can relate to the post where they said that it's more of a 'bone weary' weakness/fatigue instead of actually being sleepy.
  15. I have had better periods in the 6 years I've had dysautonomia, but I don't think I was ever 75% better, and that was in the first two years. I've been unable to work for about 6 years, and I certainly have bad periods of time when I hardly ever leave the house. Just got out of a really bad period when I was fainting almost every time I stood up. I'm now on Midodrine, 7.5 mg, but it's not doing much for me and I've lost my appetite and about 10 pounds. Right now, I'm in limbo with my neuro from Mayo. We tried Mestinon, but I couldn' take it. Grrr! I want to go back to work!
  16. What is the 'nasty green' protocol from Texas? Also, when I exercise, I find that my BP goes lower and that my HR stays about the same or also goes lower...? Anyone else?
  17. I get small blood clots on the interior of my fingers/palms that go away in a couple of days. Is that a sign of lupus? Be well, sweetie. Jana
  18. I really like what Alaska wrote.
  19. I would ask the doctor who ordered this TTT for you about your questions. I've had 3 TTT and they've all been in the "Mayo position." I wouldn't think it would have much to do with the numbers, but of course I'm no doctor and can't really say. Please get in touch with your ordering physician and find out what they have to say. My test was also 10 minutes, and I had a dramatic reaction. Others? Hope you get some answers soon! And remember, that was just one test at one period of time. Other factors may have played at part in your response. Cheers, Jana
  20. Hello Everyone, After a really bad spell where I was fainting almost every time I stood up, I tried Midodrine again. 2.5 mg three times per day. After three weeks, I needed to push the dose to 5 mg, three times/day. I lost 10 pounds in 20 days, and unfortunately, I need to gain some weight, not lose anymore. Has anyone else had this problem? I cannot tolerate Florinef, and my doctor at Mayo has told me to cut back to 2.5 again over the weekend to see what happens. I don't want to lose the energy the drug gives me, but the side effects are tough...no appetite, digestion issues, headache, etc. A
  21. Lemons, When I wore my holter monitor I had readings in the 30s and 40s and was in congestive heart failure. I could hardly walk 1/2 a block, and was exhausted all of the time. My doctor talked to me about a pacemaker, which I had put in not long after my diagnosis of bradycardia. It has really helped in keeping my heart rate at 60 and above, and relieved some of the fatigue.
  22. Rich, Good luck in finding an answer with your breathing issues. Kim, I like your thinking. Life is indeed life-threatening for us all. Cheers.
  23. Rich, Do you have to wear oxygen 24/7? What is the nature of your breathing issues? Have you gotten to any doctors that can help you?
  24. I wonder if you would have more luck going to Rochester, MN, where they have the autonomic specialty department. I got in and over a week's time had all of my tests done. It's like they put you on a 'fast-track', especially when they know you're not from there. I went from Tucson, AZ to MN, and it was well worth it. We did fly in, however.
  25. My nose tends to run the majority of the time. Then when I blow it, most of the time I get a bloody nose in my right nostril. I take allergy meds, so I'm not sure what it's connected to.
×
×
  • Create New...